Yi Zhu


Quantitative Analyst Senior
PNC Bank 


Email: math.zhu "at" gmail.com                            


About me: The field of my research is algebraic geometry. I study rational curves and algebraic cycles on algebraic varieties.       


Publications:    List from arXiv   Google scholar

              Algebraic Geometry 1 (2014), no.5558-572 
              Mathematische Annalen 364, (2016), no.31505-1515 
              International Mathematical Research Notices 2016, no.103029-3050 
    [4].     Log rationally connected surfaces
              Mathematical Research Letters 23, (2016), no. 5, 1527-1536 
    [5].     A^1-curves on log K3 surfaceswith X. Chen
              Advances in Mathematics 313, (2017), 718-745
              Journal of the Institute of Mathematics of Jussieu, (2017), (Link)
    [7].     A^1-curves on log smooth varietieswith Q. Chen,
              Journal für die reine und angewandte Mathematik (Crelle's Journal), (2017), (Link)
              to appear in Transactions of the AMS, (2017)  
              to appear in Journal of Algebraic Geometry, (2017)
              to appear in Annals of K-Theory, (2017)
   
Preprints: 

  1. A^1-curves on affine complete intersections, with X. Chen, submitted, (arXiv:1610.03791)
  2. Fano Hypersurfaces in Positive Characteristic, preprint, (arXiv)


Teaching:

University of Waterloo

University of Utah